# SDR SWAA085822

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 2,469 hours, 1,520 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: 7793
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  APPROX 4 MINS.  AFTER TAKEOFF BOTH LAV SMOKE ALARMS SOUNDED.  FLT ATTENDANTS REPORTED A SLIGHT ODOR & HAZE IN CABIN.  FAINT ODOR IN COCKPIT.  RETURNED TO DAL.  REMOVED AND REPLACED APU PER MM AND MT.
